# SDR SWAA041697

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 57,902 hours, 50,402 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 6561751
- Condition: Worn
- Location: Tail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED TORQUE TUBE, AFT BUSHING AND BEARING PER MM.
